# SDR ASAA2021060335031

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 32,349 hours, 10,214 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENGINE "A" OVHT LOOP WILL NOT PASS PREFLIGHT TEST. GROUNDED - YES. C/W ENG FIRE DETECTION OPERATIONAL TEST - ENG #1 A / B LOOPS TEST NORMAL. OPENED ENG #1 FAN COWLS AND THRUST REVERSERS. ACCOMPLISH VISUAL AND PHYSICAL INSPECTION OF ENG #1 LOOPS AND LUG CONNECTIONS WITH NO DEFECTS NOTED. PHYSICALLY TAPPED ALL LOOP A DETECTORS LOOKING FOR A TEST FAILURE, NO FAULTS NOTED. PHYSICALLY TAPPED CONNECTOR DJ2501 AND ENG #1 LOOP A FAILED TEST. TAPPED DJ2501 AGAIN AND FAULT WENT AWAY/COULD NOT BE DUPLICATED. REMOVED ENGINE AND APU FIRE DETECTION MODULE AND C/W ENG FIRE DETECTION LOOP RESISTANCE TEST WITH NO DEFECTS NOTED. REINSTALLED FIRE DETECTION MODULE.
